# SDR DALA2017010500098

- Difficulty date: July 13, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 44,977 hours, 31,178 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL ACCESS PLATE 520GB COUNTERSINK. (2EA) CORROSION ON FUEL ACCESS PLATE 520GB COUNTERSINK WAS REMOVED AND MEASURE AND FOUND TWO HOLES OUT OF LIMITS .603" AND .606". THEREFORE WAS REPAIRED WITH BUSHINGS PER SRM 57-10-01.
